# SDR CALA2024051301458

- Difficulty date: April 30, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 121,768 hours, 18,988 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33315
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA5315-01152 REV ORIG OP001 - 2EA CRACKS WERE FOUND ON THE FASTENER HOLE AT LH FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER AREA TRANSFER REF HXWO 3037333. LH FORWARD ENTRY DOOR CUTOUT AFT LOWER CORNER FUSELAGE SKIN REV - PART 1 ITEM B , CREATED LP 7859487 AND CARRIED INTERIM REPAIR AS PER ECRA5315-01211 REV - PART 1 ITEM A AND C  ACCOMPLISHED AND REPEAT INSPECTION AS PER ECRA5315-01211.
